# SDR DALA2020012730623

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,081 hours, 19,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL350, AN  EICAS FOR THE CENTER ENTRY DOOR ANNUNCIATED, OVERHEAD  ENTRY DOOR LIGHT ILLUMINATED.  CABIN PRESSURE NORMAL. REFERENCED QRH PG 1.18-CONTINUED AS NORMAL. CABIN INSPECTION FOUND DOOR HANDLE OUT OF POSITION. HANDLE PUSHED DOWN AND LIGHTS EXTINGUISHED.   INSPECTED THE L2 DOOR FOR DEBRIS. NONE FOUND. CYCLED THE DOOR OPEN AND CLOSE. DOOR HANDLE GOES FULL CLOSE. INDICATION NORMAL WHEN DOOR IS OPEN AND CLOSED.
